# SDR SWIA202157636

- Difficulty date: February 25, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON STRG26L FROM FS295.00-FS333.00     (C-CHECK RO 4/21/2021)    REMOVED AND REPLACED NEW STRINGER P/N SH670-31634-1  ON STGR 26L FROM FS 295.00 - FS 333.00 REF CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-31630 REV NC. COMPLIED WITH TASK CARD 51-90-1002-SKY AND FORM 337. SEE CONTINUE CARD FOR MORE DETAILS. PRESSURE CHECK GOOD.
